Crohn's Disease Forum » Treatment » Cimzia/Certolizumab » Weakness in legs from cimzia?


05-26-2013, 07:56 PM   #1
crohnie2
 
Join Date: Jan 2010

My Support Groups:
Weakness in legs from cimzia?

I take cimzia --two injections every four wks. I have been taking these shots for about a year. Have notice some improvement of Crohn's symptoms, but not a big improvement. Recently it seems everytime I do another injection then I have different side effects afterward However there is one side effect that seems to never go away and that's significant weakness in the legs. After I walk up stairs, or sometimes even a short distance my legs just feel completely exhausted like I can't walk any farther. I do go to the gym 2-3x per week and still have these issues. Does anyone else get this? I also have found that I am very sensitive on the skin, where I experience a lot of pain from even just accidentally stubbing my toe. It's like the pain lingers when it never did before. I just don't want to turn into what remicade did to me, where I had to stop taking remicade due to sever joint problems. Thanks for any help you can provide.
05-26-2013, 08:30 PM   #2
nogutsnoglory
Moderator
 
nogutsnoglory's Avatar
 
Join Date: Sep 2009
Location: New York

My Support Groups:
Weakness in the arms and legs is listed as one of the severe side effects of Cimzia. Have you discussed this worth your doctor to see if drug is right for you and whether its damaging your nerves?

http://www.cimzia.com/crohns-disease...e-effects.aspx
05-27-2013, 11:46 PM   #3
Twbuto
 
Twbuto's Avatar
 
Join Date: May 2013

My Support Groups:
Does Cimzia contribute to leg cramping, along with weakness

Last edited by nogutsnoglory; 05-29-2013 at 05:10 PM.
05-29-2013, 05:10 PM   #4
nogutsnoglory
Moderator
 
nogutsnoglory's Avatar
 
Join Date: Sep 2009
Location: New York

My Support Groups:
I don't see anything about it contributing to leg cramps. If you feel it might be you can call the company to inquire if that is a side effect.
05-29-2013, 11:17 PM   #5
Twbuto
 
Twbuto's Avatar
 
Join Date: May 2013

My Support Groups:
Thanks ill talk to the Dr. I'm also suspecting Iron which has dropped
To 5% saturation. Having iron this level can contribute as well.
Reply

Crohn's Disease Forum » Treatment » Cimzia/Certolizumab » Weakness in legs from cimzia?
Thread Tools


All times are GMT -5. The time now is 10:28 PM.
Copyright 2006-2017 Crohnsforum.com